MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUARTET LEAD SMALL-S, 75 CM; PERMANENT PACEMAKER ELECTRODE
Model Number 1456Q/75
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the whole system was explanted due a recurring sepsis infection.The cause of the infection was unknown.Patient was recovering.Related manufacturer reference number: 2017865-2022-19298, related manufacturer reference number: 2017865-2022-19299, related manufacturer reference number: 2017865-2022-19301.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed, and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
 
Additional Manufacturer Narrative
Correction - h6 - type of investigation and investigation findings codes were corrected to reflect a dhr being performed.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.

Brand Name
QUARTET LEAD SMALL-S, 75 CM
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key15225039
Report Number2017865-2022-19300
Device Sequence Number12256622
Product Code NIK
UDI-Device Identifier05414734510141
UDI-Public05414734510141
Combination Product (Y/N)Y
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number1456Q/75
Device Catalogue Number1456Q/75
Device Lot NumberS000053699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer11/30/2022
12/06/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date11/30/2022
12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight104 KG